# SDR FDEA201305281109

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1787-1862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L, BS 1787-1862, CORRODED.  REMOVED CORROSION IAW SRM 51-10-02 . FOUND OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DET  II .  R & R STRINGER IAW SRM 51-40-02 AND DWG 148N3206, SH 1, REV  B.  MAJOR  REPAIR.
